# SDR CA031031005

- Difficulty date: October 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 4,853 hours
- Engine: Lyc O235L2C
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Hinge
- Part number: 043200171
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT ELEVATOR OB HINGE ASSY BOLT HOLE IS WORN AND OBLONGED IN SHAPE AS WELL AS THE HINGES INNER FACES ARE GROOVED FROM BUSHING.  NOTE THAT BUSHING IS NOT SE IZED IN THE BEARING ASSY ON THE ADJOINING HORIZONTAL STAB HINGE.
